Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Low iron levels. Taking ferrous gluconate. Have severe headaches, palpitations. What is happening?

Hi, I was diagnosed with low iron levels about three months ago after trouble with my vision on day. I hae been taking ferrous gluconate and have been conscious of my diet and what I eat. As of late I am waking up with intense headaches and feeling quite sick. The other morning before work I had that feeling and all of a sudden my heart started racing and my body started shaking for a little bit. It scared me a lot. I feel terrible this morning once again.
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Take vitamin C once a day.
Tab. Folic acid once a day.
Take high iron diet.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor